On the finite differences method of solution of non-linear boundary value problems
Doklady Akademii Nauk, Tome 172 (1967) no. 4, pp. 798-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_4_a13,
author = {M. N. Yakovlev},
title = {On the finite differences method of solution of non-linear boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {798--800},
year = {1967},
volume = {172},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_4_a13/}
}
M. N. Yakovlev. On the finite differences method of solution of non-linear boundary value problems. Doklady Akademii Nauk, Tome 172 (1967) no. 4, pp. 798-800. http://geodesic.mathdoc.fr/item/DAN_1967_172_4_a13/